# SDR USAA991452

- Difficulty date: January 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 294.6
- Part time: 36,739 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 4 INCH AREA OF CORROSION AT STATION 294.6 UPPER CHORD AFT FLANGE RBL 50.5, CORROSION LEVEL 1.  INSTALLED ANGLE PER SRM 53-10-51 FIG 101.  (M)
